このエントリーをはてなブックマークに追加
ID 29435
file
title alternative
The recursive algorithm for H_∞ type Riccati equation with small parameter
creator
Mizukami, Koichi
subject
特異摂動システム
有界実補題
H∞タイプリカッチ方程式
再帰的アルゴリズム
NDC
Electrical engineering
abstract
This paper considers new recursive algorithm to find the positive semidefinite stabilizing solution of H∞ type Riccati equation with small parameter where the solution P depend on the ε. In order to obtain the stabilizing solution of the H∞ type Riccati equation, we must solve the generalized algebraic Riccati equation. Using the recursive algorithm, we show that the solution of the generalized algebraic Riccati equation converges to a positive semidefinite stabilizing solution with the rate of convergence of O(εk).

We also show that for singularly perturbed systems, if the H∞ norm of the transfer matrix function is less than the H∞ norms for the fast system and for the reduced slow system, then the H∞ type Riccati equation has a positive semidefinite stabilizing solution.
journal title
電気学会論文誌. C, 電子・情報・システム部門誌 : The transactions of the Institute of Electrical Engineers of Japan. C, A publication of Electronics, Information and System Society
volume
Volume 117
issue
Issue 10
start page
1464
end page
1471
date of issued
1997-09-20
publisher
電気学会
issn
0385-4221
ncid
language
jpn
nii type
Journal Article
HU type
Journal Articles
DCMI type
text
format
application/pdf
text version
publisher
rights
Copyright (c) 1997 電気学会
relation url
department
Graduate School of Education